Previous |  Up |  Next


[B] Balcar B.: A theorem on supports in the theory of semiseis. Comment. Math. Univ. Carolinae 14 (1973), 1-6. MR 0340015
[C] Čuda K.: Nonstandard theory of semisets. Phd Thesis, Charles University 1976 (only in Czech).
[SV] Sochor A., Vopěnka P.: Endomorphic Universes and their standard extensions. Comment. Math. Univ. 20 (1979), 605-629. MR 0555178
[V] Vopěnka P.: Mathematics in the Alternative Set Theory. Teubner, Leipzig 1979. MR 0581368
[TSS] Vopěnka P., Hájek P.: The Theory of Semisets. Academia, Prague 1972. MR 0444473
Partner of
EuDML logo